# SDR SRAA98A0201

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744SJ
- Make and model: Boeing 747246F
- Aircraft serial: 22245
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Upper Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, FOUND EMERGENCY FLASH LIGHT SEAL BROKEN.  RESAFETY UPPER DECK EMERGENCY FLASH LIGHT IAW ATA 25-00-00.
